Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Cloudy urine, severe burning in feet, toes, fatty liver. Serious? Anything that I can do with diet to change this?

Cloudy urine for one week... addition of vinegar to urine clears cloud. Severe burning in soles of feet , numbness of toes, muscles of back and calves hurt like pulled muscle. Blood glucose monitoring shows 90 after 8 hours of no eating, 136 two hours after eating.... not diagnosed with diabetes by doctor. Have been diagnosed with fatty liver ..... Burning feet is severe and onset of cloudy urine for week has me concerned.... is there anything that I can do with diet to change this? Could this be a symptom of a serious issue?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Based on the information provided it seems like you are having a cloudy urine and pain in toes, calves and other muscles hurt, and you are never diagnosed with diabetes and your blood sugar came normal when you tested at home.

Here is what I think is going on, the cloudiness of urine is that your are having protein coming out in urine, its known as "protienuria" in medicine. Their are number on reasons to have protein coming out of urine.

Temporary rise in the levels of protein in urine
Cold exposure
Emotional stress
Heat exposure
Strenuous exercise

Were as other diseases may cause proteinuria

1) Glomerulonephritis (inflammation in the kidney cells that filter waste from the blood)
2) Kidney infection
3) Chronic kidney failure.

1) I need your to visit near by nephrologist (Kidney doctor) and have it checked.
2) They will need to do urine test and may need ultrasound of kidney/ biopsy for finding the cause.

Hope it helps.

Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor